# SDR WGEA200700006

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N109DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000006
- Aircraft time: 250 hours, 304 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 551204881002
- Condition: Damaged
- Location: Vertical Stab
- Part time: 250 hours, 304 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE PANEL HAS NUMEROUS DINGS THROUGH PAINT AND INTO COMPOSITE.  REPAIRED VERTICAL STABILIZER LEADING EDGE IAW EA500 AMM 20-09-00 AND SRM 51-70-01.  REFERENCE ECLIPSE AVIATION TECHNICAL SERVICE REGUEST FSR CASE 53-090507.
